In this paper, the concomitants of case-II of generalized order statistics from Farlie-Gumbel-Morgenstern (FGM) distributions and recurrence relations between their moments are studied. Further, we provide the minimum variance linear unbiased estimator of the location and scale parameters of the concomitants of ordinary order statistics from some distributions.
M. Mohie El-Din, M.; M. Amein, M.; and S. Mohamed, M.
"Concomitants of Case-II of Generalized Order Statistics from Farlie-Gumbel-Morgenstern Distributions,"
Journal of Statistics Applications & Probability: Vol. 3
, Article 5.
Available at: https://dc.naturalspublishing.com/jsap/vol3/iss3/5